# SDR IPXA2021072872197

- Difficulty date: June 28, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 22,586 hours, 13,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RT WING O/B FLAP I/B L/E SKIN GOUGED.REMOVED AND REPLACED REPAIR IAW A300 SRM 51-40-21 AND 57-50-00.
